# SDR USAA2013080800035

- Difficulty date: July 29, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 41,369 hours, 17,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND DELAMINATION ON FLOOR PANEL NR 221EF BETWEEN FR 16 TO 20 & -Y254 TO -Y1292.  REPLACED FLOOR PANEL IAW SRM 53-12-00, FIG. 206 & IRM 9701, REV G.
